# SDR 97ZZZX803

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71766
- Make and model: Cessna 182M
- Aircraft serial: 59746
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Aft
- Part time: 2,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CRACKED BETWEEN RUDDER CABLE CUTOUT AND THE BULKHEAD FLANGE.  INSTALLED NEW BULKHEAD ASSY C/W AD 72-07-09 AMDT 39-1988, PARA A,B,C,D,E, 123 F,G,I.
